# SDR WX0A2018072373360

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 41,957 hours, 27,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Condition: Unsecure
- Location: Windshiled
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOOSE TAPE SLAPPING ON CAPTAIN`S WINDSHILED.   EMERGENCY DECLARED.  ADDED MORE TAPE AND SECURED ALL WEATHER SEAL TAPE.
